I went off the oral contraceptive pill about 2 months ago, and since have had three periods. The first was on time, and regular. The second came a week early - fourteen days after the first one had finished, was really heavy and went for eight days (instead of four). I thought this may have just been getting off the pill, as I have done before. But now I have vaginal bleeding again, but this time it's been 11 days since my last period ended and the bleeding is bright red and copious (instead of dark - very unusual). Also, it is a continual flow, and isn't very thick. Normally I get a thick cyclical dark discharge of blood (which goes along with the fact that uterine contractions shed the endometrial tissue), but now i'm worried.
Additional (possibly unrelated) symptoms - I have a black spot (loss of vision) about the size of an ant in my left eye - going on 20 days now.
I have an appt with an opthalmologist but does anyone have any idea about the bleeding?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?